| Model Number |
02.12.T3I4R |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
12/22/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
At 2 years 10 months after the primary, the patient came in reporting pain due to a loose tibial tray.The surgeon revised the tibial tray and poly and the surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 22 december 2021.Lot 187195: (b)(4) items manufactured and released on 07-dec-2018.Expiration date: 2023-nov-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event.